Alert archive / California / Heat Advisories in 2018
Heat Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this heat advisory at Jul 24, 2018, 3:34 AM PDT for Humboldt County, Mendocino County, Trinity County, California. It took effect at Jul 24, 2018, 11:00 AM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2018, 3:34 AM PDT (10:34 UTC)
- In effect from
- Jul 24, 2018, 11:00 AM PDT
- Expired
- Jul 26, 2018, 11:00 PM PDT
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
Counties Humboldt County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 73 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 3029 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
298 WWUS76 KEKA 241034 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 334 AM PDT Tue Jul 24 2018 ...Hot temperatures for portions of interior Northwest California... .Hot and dry weather is forecast for the middle of the week with the hottest days being Wednesday and Thursday. High temperatures will generally range from 95 to 105 degrees with local hot spots along the Trinity River potentially peaking around 108 degrees. CAZ107-108-242345- /O.NEW.KEKA.HT.Y.0009.180724T1800Z-180727T0600Z/ Northern Trinity-Southern Trinity- 334 AM PDT Tue Jul 24 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THURSDAY... The National Weather Service in Eureka has issued a Heat Advisory...which is in effect from 11 AM this morning to 11 PM PDT Thursday. * LOCATIONS INCLUDE...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. && $$ CAZ110-111-113-242345- /O.NEW.KEKA.HT.Y.0009.180725T1800Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 334 AM PDT Tue Jul 24 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 11 PM PDT THURSDAY... The National Weather Service in Eureka has issued a Heat Advisory...which is in effect from 11 AM Wednesday to 11 PM PDT Thursday. * LOCATIONS INCLUDE...Leggett...Laytonville...Willits... Covelo...Ukiah...Hopland.... * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 911. && $$
5 follow-up statements
185 WWUS76 KEKA 242147 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 247 PM PDT Tue Jul 24 2018 ...Persistent hot temperatures for portions of interior Northwest California... .Hot and dry weather will continue with the hottest days being Wednesday and Thursday. High temperatures will generally range from 95 to 105 degrees with local hot spots along the Trinity River potentially peaking around 108 degrees. CAZ107-108-251100- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northern Trinity-Southern Trinity- 247 PM PDT Tue Jul 24 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Weaverville...Burnt Ranch...Trinity Center...Hayfork...Ruth. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ110-111-113-251100- /O.CON.KEKA.HT.Y.0009.180725T1800Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 247 PM PDT Tue Jul 24 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Leggett...Laytonville...Willits... Covelo...Ukiah...Hopland.... * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
206 WWUS76 KEKA 251014 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 314 AM PDT Wed Jul 25 2018 ...Persistent hot temperatures for portions of interior Northwest California... .Hot and dry weather will continue with the hottest days being today and Thursday. High temperatures will generally range from 95 to 105 degrees with local hot spots along the Trinity River potentially peaking around 108 degrees. CAZ107-108-252315- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northern Trinity-Southern Trinity- 314 AM PDT Wed Jul 25 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Hayfork...Ruth...Weaverville...Burnt Ranch...Trinity Center. * TEMPERATURES...High temperatures between 95 and 105 with locally higher temperatures. Overnight lows will be in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ110-111-113-252315- /O.CON.KEKA.HT.Y.0009.180725T1800Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 314 AM PDT Wed Jul 25 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Leggett...Laytonville...Willits... Covelo...Ukiah...Hopland.... * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
562 WWUS76 KEKA 252135 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 235 PM PDT Wed Jul 25 2018 ...Persistent hot temperatures for portions of interior Northwest California... .Hot and dry weather will continue with the hottest days being today and Thursday. High temperatures will generally range from 95 to 105 degrees with local hot spots around Ukiah and the Trinity River peaking around 108. CAZ107-108-261100- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northern Trinity-Southern Trinity- 235 PM PDT Wed Jul 25 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Hayfork...Ruth...Weaverville...Burnt Ranch...Trinity Center. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ110-111-113-261100- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 235 PM PDT Wed Jul 25 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * LOCATIONS INCLUDE...Leggett...Laytonville...Willits... Covelo...Ukiah...Hopland.... * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
756 WWUS76 KEKA 260942 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 242 AM PDT Thu Jul 26 2018 ...Persistent hot temperatures for portions of interior Northwest California... .High temperatures will generally range from 95 to 105 degrees with local hot spots around Ukiah and the Trinity River peaking around 110. CAZ106-262245- /O.EXB.KEKA.HT.Y.0009.180726T1800Z-180727T0600Z/ Southern Humboldt Interior- 242 AM PDT Thu Jul 26 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... The National Weather Service in Eureka has issued a Heat Advisory...which is in effect from 11 AM this morning to 11 PM PDT this evening. * LOCATIONS INCLUDE...Garberville...Bridgeville. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the upper 50s and low 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ107-108-262245- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northern Trinity-Southern Trinity- 242 AM PDT Thu Jul 26 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * LOCATIONS INCLUDE...Hayfork...Ruth...Weaverville...Burnt Ranch...Trinity Center. * TEMPERATURES...High temperatures between 95 and 105 with areas along the Trinity River possibly peaking around 110. Overnight lows will be in the 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ110-111-113-262245- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 242 AM PDT Thu Jul 26 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * LOCATIONS INCLUDE...Ukiah...Hopland...Leggett... Laytonville...Willits...Covelo. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
803 WWUS76 KEKA 262139 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 239 PM PDT Thu Jul 26 2018 ...Persistent hot temperatures for portions of interior Northwest California... .High temperatures will generally range from 95 to 105 degrees with local hot spots around Ukiah and the Trinity River peaking around 110 today. Temperatures will ease back slightly on Friday into the weekend, but will still crest above 100 degrees in the hottest locations. CAZ107-108-270600- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northern Trinity-Southern Trinity- 239 PM PDT Thu Jul 26 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * LOCATIONS INCLUDE...Hayfork...Ruth...Weaverville...Burnt Ranch...Trinity Center. * TEMPERATURES...High temperatures between 95 and 110 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ110-111-113-270600- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 239 PM PDT Thu Jul 26 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * LOCATIONS INCLUDE...Ukiah...Hopland...Leggett... Laytonville... Willits...Covelo... * TEMPERATURES...High temperatures between 95 and 110 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$ CAZ106-270600- /O.CON.KEKA.HT.Y.0009.000000T0000Z-180727T0600Z/ Southern Humboldt Interior- 239 PM PDT Thu Jul 26 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * LOCATIONS INCLUDE...Garberville...Bridgeville. * TEMPERATURES...High temperatures between 95 and 105 with overnight lows in the low to mid 60s. * IMPACTS...Moderate risk of heat illness for those who are sensitive to heat or for those who are exposed to the sun and active for long durations. This heat will also be dangerous to anyone without proper hydration or adequate cooling. Heat stress is possible for livestock and outdoor pets. * FOR A DETAILED VIEW OF THE HAZARD AREA...visit http://www.wrh.noaa.gov/map $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this heat advisory went out at Jul 23, 3:20 PM PDT, 12 hours 14 minutes earlier.
Area forecast discussion, Jul 23, 3:20 PM PDT, 12 hours 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 320 PM PDT Mon Jul 23 2018 .SYNOPSIS...Hot and dry conditions will continue across inland areas for the foreseeable future, with typical cool and periodically cloudy conditions near the coast. A few thunderstorms will be possible near the Trinity Alps and Yolla Bollys both this evening and Tuesday afternoon. && .DISCUSSION...Hot and dry conditions continue to persist throughout interior areas today, with typical cool and cloudy conditions in coastal areas. As for the latter, a shallow marine layer resulted in very foggy conditions early this morning in low lying coastal areas, particularly in the vicinity of Humboldt Bay. These marine clouds and fog remain just barely offshore, and will quickly move inland this evening once again, resulting in another cloudy and foggy night and morning tomorrow. Meanwhile across the interior, a healthy field of cumulus clouds have developed throughout the mountains of Trinity County, with a few weak showers across far southern Siskiyou County in the vicinity of Callahan and Etna. As this activity continues to develop this afternoon and evening, a few lightning strikes and brief heavy downpours will be possible in the far northern "horn" region of Trinity County as well. A lesser but non-zero chance of an isolated thunderstorm will also be possible near the Yolla Bolly mountains in far southeastern Trinity County as well. Additional isolated thunderstorms will again be possible tomorrow afternoon and evening as well, but conditions appear to be slightly less favorable for this development than they do today. Otherwise, the main story heading into the remainder of the week is building heat, as temperatures are expected to remain in the upper 90s to near 105 throughout interior valleys several days, including potentially between 105 to 110 in the typical hotspots along the Trinity River Valley. While afternoon highs will be quite warm during this period, overnight lows are expected to provide some relief, and will likely fall into the 60s in most areas. Given the expected overnight relief, as well as the fact that heat like this has already been exceeded this season on multiple occasions and is not particularly out of the ordinary for a typical summer, we have opted not to issue any Heat Advisories at this time. However, a Moderate Heat risk may develop through the week, which will primarily impact those that are particularly sensitive to heat. Above normal afternoon temperatures will continue through the end of the work week, with very little meaningful improvement expected for the foreseeable future. /BRC && .AVIATION...Largely VFR conditions will continue for the vast majority of the inland portions of northwest California through the next several days, while stratus will plague the coastal areas. This afternoon low ceilings and fog have pulled back to the immediate coast and out of most or all of the terminals, but remain within a half mile of ACV and CEC. It will not take much to bring the stratus back in once the sun starts to lower this evening and any boundary layer mixing relents. Thus expect LIFR conditions to come back in between 02-04Z, similar to Sunday evening, at both ACV and CEC. With strong high pressure at mid and upper-levels, the inversion will remain steep, likely with cloud tops remaining around 1000 to 1500 feet through Tuesday morning. Fog may be dense in some areas between 06Z and 15Z or so along much of the coast and adjacent river valleys, but will not extend very far inland. Meanwhile, some towering cumulus and isolated cumulonimbus will be found around the Yolla Bolly mountains and the Trinity Alps, with a stray shower or weak thunderstorm possible late this afternoon into early evening. Smoke from wildfires in northeast Del Norte county and into southern Oregon will locally limit visibility in Del Norte and Siskiyou county, but mostly will be just a low- impact haze. Denser smoke will be found into southern Oregon. /AAD && .MARINE...The pressure gradient over the coastal waters will be relaxed over the next couple of days. Winds will be light northerly across the waters early this week, with northerlies gradually increasing again by late Wednesday and Thursday. Advisory level winds are possible the outer waters by Thursday. Currently seas are mainly comprised of shorter period locally generated waves, between 4 and 8 seconds, with 3 to 5-foot waves on average in the nearshore waters. Perhaps locally 5 to 7 feet can be found well beyond 10 nm offshore. Another southerly swell of 2 to 4 feet at 18 to 20 seconds will arrive tonight, resulting in some mixed seas. These conditions will generally persist through Wednesday, with shorter period seas beginning to build in response to the increasing northerly winds by Wednesday night or Thursday. /AAD && .FIRE WEATHER...As of 3 PM PDT, isolated showers were beginning to develop in the vicinity of Callahan and Etna, but remained weak and lightning strikes had not been detected. However, a few strikes remain possible later in the afternoon and evening in this area as these showers increase in strength. While most activity is likely to remain in Siskiyou County, a few strikes will be possible in far northeastern Trinity County near the county line. It wouldn't be out of the question to see a strike or two near the Yolla Bolly mountains as well. Storms should dissipate late this evening, and additional isolated storms will be possible in the same areas tomorrow afternoon and evening as well. Otherwise, hot and dry conditions will continue through much of the next week, with interior temperatures climbing well into the upper 90s to low 100s. Some areas along the Trinity River may even see afternoon high temperatures reaching between 105 and 110. Overnight recoveries will remain good in the valleys, but only moderate in upper elevations within the thermal belt. Winds will remain mostly light and heavily influenced by terrain, with a slight increasing trend by the end of the week. /BRC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...None. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jul 24, 3:24 AM PDT, 10 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 324 AM PDT Tue Jul 24 2018 CAZ101-103-104-109-251030- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 324 AM PDT Tue Jul 24 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Occasional dense fog will be possible near the coast this morning and then again tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional dense fog will be possible near the coast Wednesday and Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-251030- Northern Trinity-Southern Trinity- 324 AM PDT Tue Jul 24 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Heat Advisory is currently in effect. Isolated thunderstorms will be possible over far northern Trinity County this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Heat Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-112-251030- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Southwestern Mendocino Interior- 324 AM PDT Tue Jul 24 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Afternoon temperatures of 95 to 105 will continue for most interior valleys. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Afternoon temperatures of 95 to 105 will continue through the remainder of the week in most interior valleys. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-111-113-251030- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 324 AM PDT Tue Jul 24 2018 ...HEAT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 11 PM PDT THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Afternoon temperatures of 90 to 100 are forecast for most interior valleys. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Heat Advisory is currently in effect. Afternoon temperatures of 95 to 105 will continue through the remainder of the week in most interior valleys. A Moderate Heat Risk is expected for those that are especially sensitive to heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:09 AM PDT | Beach Hazards Statement | EKA | Del Norte, Humboldt, Mendocino | 31 hr |
Nearby
Heat Advisories in California, 2018Every heat advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.